# SDR Y2PA2019123019051

- Difficulty date: December 22, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N811A
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,296 hours, 19,955 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 9732
- Part serial: 228
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON BASE TO FINAL, GEAR DOWN, FLAPS 25°, FINAL ITEMS WAS CALLED FOR WHILE ON VISUAL.   STARTING THE FINAL ITEMS CHECKLIST GEAR ONLY HAD LT MLG, AND NLG ILLUMINATED DOWN AND LOCKED, RT MLG HAD NO LIGHTS.   WENT AROUND AND DECLARED AN EMERGENCY. FO FLEW WHILE CAPTAIN RAN PROCEDURE A.  PROCEDURE A RESULTED IN NO GREEN LIGHTS, NO RED LIGHTS. THEY MOVED ON TO PROCEDURE B, STEP ONE IS EMERGENCY GEAR HANDLE PUSH-IN. THIS RESULTED IN THE LT MLG, AND NLG INDICATING DOWN AND GREEN AND THE RT MLG WITH NO LIGHTS. UPON COMPLETION OF PROCEDURE B THE RT GEAR DOOR INDICATED RED BUT NOW THEY HAD NO GREEN LIGHTS. THEN MOVED ON TO PROCEDURE C, MANUALLY UNLOCKING THE LT MLG DOOR, AND THE NLG DOOR. CALLED MTX  TO CONFIRM THAT EVERYTHING WAS CORRECT.  AT THE END OF PROCEDURE C,  HAD THREE RED AND NO GREEN LIGHTS AND ASKED FOR VECTORS TO LANDING.  MADE A VISUAL APPROACH TO RUNWAY. UPON TOUCHDOWN THE LT MLG, AND NLG GREEN LIGHTS CAME ON, WITH THE RT MLG LIGHT COMING ON AFTER SLOWING TO 60 KNOTS.  TAXIED IN WITH NO ACCIDENT OR INCIDENT  AIRCRAFT FERRIED BACK TO DEPARTURE. MAINTENANCE  REMOVED AND REPLACED LANDING GEAR INDICATOR.  PERFORMED OPS CHECK OF EMERGENCY GEAR EXTENSION, FOUND EMERGENCY CONTROL VALVE OUT OF RIG. RIGGED THE CONTROL LINKAGE IAW AMM 32-30-00 AND  A-CHECK CARD A3026. OPS CHECK OF EMERGENCY AND NORMAL GEAR EXTENSION GOOD. ALL INDICATION CHECKED GOOD.
